# SDR 95ZZZX6946

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705SD
- Make and model: Bell 206B-3
- Aircraft serial: 4291
- System (JASC): 6710 · Main Rotor Control
- Part: Linear Actuator
- Part number: 206062721113
- Condition: Defective
- Location: M/R
- Part time: 1,317 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATOR BECAME INTERMITTENT.
